# SDR YENA2024090501228

- Difficulty date: September 5, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 01904
- Aircraft time: 78,178 hours, 28,497 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1567, HPN-PBI. 'CREWMEMBERS SMELLED DIRTY SOCKS ON DESCENT AND LANDING; COMPLIED ITH INFORMATION NOTICE 2017-T015, SECTION B2 CREW REPORTED FLEW THROUGH MOISTURES, INSPECTED APU NO LEAKS PRESENT REF TSM 05-50-00-810-831-A. PERFORMED ECS DECON IAW AMM 21-00-00-615-002A. A/C OK FOR SVC.'
